Convex and Discrete Geometry

[11] Combinatorial Calabi flow with surgery on surfaces

Xu Xu Wuhan University Xiang Zhu Shanghai University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15002

Calculus of Variations and Partial Differential Equations, 58, (6), 195, 2019.12
[ Download ] [ 2021-04-05 17:40:31 uploaded by xuxuamss ] [ 423 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the global rigidity of sphere packings on 3-dimensional manifolds

Xu Xu Wuhan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15001

Journal of Differential Geometry, 115, (1), 175-193, 2020.5
[ Download ] [ 2021-04-05 17:25:26 uploaded by xuxuamss ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] The Lp capacitary Minkowski problem for polytopes

Xiong Ge Tongji University Xiong Jiawei Tongji University Xu Lu Hunan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.15001

Journal of Functional Analysis, 277, (9), 3131–3155, 2019
[ Download ] [ 2021-03-23 13:34:19 uploaded by xiongge ] [ 574 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] New affine inequalities and projectionmean ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Differential Geometry Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.10003

Calculus of Variations and PDEs, 58, (2), 44, 2019
[ Download ] [ 2021-03-23 13:28:55 uploaded by xiongge ] [ 638 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Nodal geometry of graphs on surfaces

Yong Lin Gbor Lippner Dan Mangoubi Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43645

arXiv preprint arXiv:1307.3226, 2013.7
[ Download ] [ 2019-12-24 20:47:11 uploaded by yaust ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Eigenvalue inequalities for graphs and convex subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43552

Communications in Analysis and Geometry, 5, (4), 575-623, 1997
[ Download ] [ 2019-12-24 20:40:14 uploaded by yaust ] [ 308 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A Harnack inequality for homogeneous graphs and subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43539

Comm. Anal. Geom, 2, (4), 627-640, 1994
[ Download ] [ 2019-12-24 20:39:17 uploaded by yaust ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Upper bounds for eigenvalues of the discrete and continuous Laplace operators

Fan RK Chung A Grigor'Yan Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43525

advances in mathematics, 117, (2), 165-178, 1996.2
[ Download ] [ 2019-12-24 20:38:19 uploaded by yaust ] [ 437 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Graph homotopy and Graham homotopy

Beifang Chen Shing-Tung Yau Yeong-Nan Yeh

Convex and Discrete Geometry mathscidoc:1912.43524

Discrete Mathematics, 241, 153-170, 2001.10
[ Download ] [ 2019-12-24 20:38:15 uploaded by yaust ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On the regularity of the solution of the <i>n</i>dimensional Minkowski problem

ShiuYuen Cheng Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43480

Communications on pure and applied mathematics, 29, (5), 495-516, 1976.9
[ Download ] [ 2019-12-24 20:35:22 uploaded by yaust ] [ 265 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved